# SDR CALA2013111292836

- Difficulty date: November 9, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 46,735 hours, 18,048 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DIFFICULT TO OPEN AS REPORTED BY CUSTOMER SERVICE AFTER AIRCRAFT ARRIVAL.   VERIFIED CONDITION EXISTS & FOUND UPPER DOOR HINGE UPPER BEARING ASYMMETRICALLY MIGRATED OUT.  INNER SIDE APPROXIMATELY 1-8TH INCH & INBD SIDE APPROXIMATELY 1-4 INCH.  REPLACED HINGES & BEARINGS SEE PTT 7352002 & PTT 7352013.
